# SDR FDEA201303190603

- Difficulty date: March 19, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 377 LBL 24 TO LBL 45 HAS CORROSION FLOORBEAM.   REPAIRED IAW EA 757-5315-08-E2050 .
